Об устойчивости фазовых систем

Г.А. Леонов

Sibirskij matematiceskij zurnal (1974)

  • Volume: 15, Issue: 1, page 49-60
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Леонов, Г.А.. "Об устойчивости фазовых систем." Sibirskij matematiceskij zurnal 15.1 (1974): 49-60. <http://eudml.org/doc/61210>.

author = {Леонов, Г.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {глобально асимптотическая устойчивость системы; кусочная непрерывность},
language = {rus},
number = {1},
pages = {49-60},
publisher = {Izd. AN SSSR},
title = {Об устойчивости фазовых систем},
url = {http://eudml.org/doc/61210},
volume = {15},
year = {1974},

AU - Леонов, Г.А.
TI - Об устойчивости фазовых систем
JO - Sibirskij matematiceskij zurnal
PY - 1974
VL - 15
IS - 1
SP - 49
EP - 60
LA - rus
KW - глобально асимптотическая устойчивость системы; кусочная непрерывность
UR - http://eudml.org/doc/61210
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.